Alert archive / Michigan / High Wind Warnings in 2011
High Wind Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this high wind warning at Oct 19, 2011, 4:29 AM EDT for 4 counties in Michigan. It took effect at Oct 19, 2011, 4:20 PM EDT. It was in force for 12 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 19, 2011, 4:29 AM EDT (08:29 UTC)
- In effect from
- Oct 19, 2011, 4:20 PM EDT
- Expired
- Oct 20, 2011, 4:05 AM EDT
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Huron County, MI, Saginaw County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 102 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 6:05 PM EDT | NON-TSTM WND DMG | 6 W St. Charles, MI | 12 INCH DIAMETER TREE DOWN ON A GUARDRAIL. WINDS ESTIMATED AT 55 MPH. |
| Oct 19, 7:09 PM EDT | NON-TSTM WND DMG | Saginaw, MI | NUMEROUS LARGE BRANCHES AND POWERLINES DOWN IN THE CITY. WINDS ESTIMATED AT 50 MPH. |
| Oct 19, 7:20 PM EDT | NON-TSTM WND DMG | Bay City, MI | LIGHT POLE BLOWN OVER ONTO A VEHICLE. |
| Oct 19, 7:50 PM EDT | NON-TSTM WND DMG | Saginaw, MI | MULTIPLE REPORTS OF TREES DOWN IN SAGINAW TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521 WWUS73 KDTX 190829 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 429 AM EDT WED OCT 19 2011 ...POWERFUL LOW PRESSURE SYSTEM SET TO BRING STRONG WINDS TO SHORELINE AREAS OF SAGINAW BAY... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO LIFT NORTHWARD TODAY...REACHING PORTIONS OF NORTHWESTERN OHIO BY THIS EVENING. IN RESPONSE...NORTHEASTERLY SURFACE WINDS WILL STEADILY INCREASE AS THIS LOW PRESSURE SYSTEM APPROACHES. RELATIVELY WARM WATER AT THE SURFACE OF LAKE HURON WILL ALLOW FOR UNSTABLE CONDITIONS WHICH WILL COMBINE WITH THE STRONG PRESSURE GRADIENT TO BRING DAMAGING WIND POTENTIAL TO THE SAGINAW BAY REGION THIS EVENING AND TONIGHT. THE STRONGEST SUSTAINED WINDS...IN EXCESS OF 40 MPH...ARE EXPECTED TO REMAIN LIMITED TO THE SHORELINE AREAS ADJACENT OF SAGINAW BAY. MIZ048-049-054-191630- /O.NEW.KDTX.HW.W.0001.111019T2200Z-111020T0800Z/ BAY-HURON-TUSCOLA- INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO 429 AM EDT WED OCT 19 2011 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT THURSDAY. HAZARDOUS WEATHER... * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER...WITH FREQUENT HIGHER GUSTS IS EXPECTED. * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE SHORELINE OF SAGINAW BAY. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ BEHNKE
5 follow-up statements
623 WWUS73 KDTX 191502 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1102 AM EDT WED OCT 19 2011 ...POWERFUL LOW PRESSURE SYSTEM SET TO BRING STRONG WINDS TO SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO LIFT NORTHWARD TODAY...REACHING PORTIONS OF NORTHWESTERN OHIO BY THIS EVENING. IN RESPONSE...NORTHEASTERLY SURFACE WINDS WILL STEADILY INCREASE AS THIS LOW PRESSURE SYSTEM APPROACHES. RELATIVELY WARM WATER AT THE SURFACE OF LAKE HURON WILL ALLOW FOR UNSTABLE CONDITIONS WHICH WILL COMBINE WITH THE STRONG PRESSURE GRADIENT TO BRING DAMAGING WIND POTENTIAL TO THE SAGINAW BAY REGION THIS EVENING AND TONIGHT. THE NOCTURNAL NATURE OF THIS EVENT WILL LIMIT THE GUST POTENTIAL. SUSTAINED WINDS IN EXCESS OF 40 MPH ARE EXPECTED NEAR THE IMMEDIATE SHORELINE OF SAGINAW BAY. THE SHORELINE OF LAKE HURON AND AREAS INLAND FROM THE WATERS WILL SEE SUSTAINED WINDS OF 30 MPH OR HIGHER. MIZ048-049-054-192315- /O.CON.KDTX.HW.W.0001.111019T2200Z-111020T0800Z/ BAY-HURON-TUSCOLA- INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO 1102 AM EDT WED OCT 19 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT THURSDAY... HAZARDOUS WEATHER... * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER ARE EXPECTED. * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE SHORELINE OF SAGINAW BAY. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MIZ047-053-055-192315- /O.NEW.KDTX.WI.Y.0006.111019T2200Z-111020T0800Z/ MIDLAND-SAGINAW-SANILAC- INCLUDING THE CITIES OF...MIDLAND...SAGINAW...SANDUSKY 1102 AM EDT WED OCT 19 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT THURSDAY. HAZARDOUS WEATHER... * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN THE SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. * THE STRONGEST WINDS ARE EXPECTED FOR AREAS NEAREST SAGINAW BAY AND ALSO IMMEDIATELY ALONG THE SHORELINE OF LAKE HURON. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MM
242 WWUS73 KDTX 192020 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 420 PM EDT WED OCT 19 2011 ...POWERFUL LOW PRESSURE SYSTEM SET TO BRING STRONG WINDS TO SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON... .A RAPIDLY DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO LIFT NORTHWARD TOWARD DETROIT OVERNIGHT. IN RESPONSE...NORTHEASTERLY SURFACE WINDS WILL STEADILY INCREASE AS THIS LOW PRESSURE SYSTEM APPROACHES. RELATIVELY WARM WATER AT THE SURFACE OF LAKE HURON WILL ALLOW FOR UNSTABLE CONDITIONS WHICH WILL COMBINE WITH THE STRONG PRESSURE GRADIENT TO BRING DAMAGING WIND POTENTIAL TO THE SAGINAW BAY REGION THIS EVENING AND TONIGHT. THE NOCTURNAL NATURE OF THIS EVENT WILL LIMIT THE GUST POTENTIAL. SUSTAINED WINDS IN EXCESS OF 40 MPH ARE EXPECTED NEAR THE IMMEDIATE SHORELINE OF SAGINAW BAY. THE SHORELINE OF LAKE HURON AND AREAS INLAND FROM THE WATERS WILL SEE SUSTAINED WINDS OF 30 MPH OR HIGHER. MIZ048-049-054-200430- /O.EXT.KDTX.HW.W.0001.111019T2020Z-111020T0800Z/ BAY-HURON-TUSCOLA- INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO 420 PM EDT WED OCT 19 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER ARE EXPECTED. * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE SHORELINE OF SAGINAW BAY. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MIZ047-053-055-200430- /O.EXT.KDTX.WI.Y.0006.111019T2020Z-111020T0800Z/ MIDLAND-SAGINAW-SANILAC- INCLUDING THE CITIES OF...MIDLAND...SAGINAW...SANDUSKY 420 PM EDT WED OCT 19 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. HAZARDOUS WEATHER... * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN THE SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WIND GUSTS TO 45 MPH WILL ALSO BE POSSIBLE...ESPECIALLY FOR AREAS CLOSER TO THE SAGINAW BAY AND LAKE HURON. IMPACTS... * THE STRONG WINDS MAY CAUSE DAMAGE TO TREES AND SPORADIC POWER OUTAGES. * STRONG WINDS WILL EFFECT PORTIONS OF M 25 AND I 75 MAKING DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. * GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
734 WWUS73 KDTX 192317 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 717 PM EDT WED OCT 19 2011 ...POWERFUL LOW PRESSURE SYSTEM WILL BRING STRONG WINDS TO SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON THROUGH TONIGHT... .A RAPIDLY STRENGTHENING AREA OF LOW PRESSURE WILL LIFT NORTHWARD TOWARD DETROIT OVERNIGHT. IN RESPONSE...NORTHEASTERLY SURFACE WINDS WILL STEADILY INCREASE AS THIS LOW PRESSURE SYSTEM APPROACHES. RELATIVELY WARM WATER AT THE SURFACE OF LAKE HURON WILL ALLOW FOR UNSTABLE CONDITIONS WHICH WILL COMBINE WITH THE STRONG PRESSURE GRADIENT TO BRING DAMAGING WIND POTENTIAL TO THE SAGINAW BAY REGION THIS EVENING AND TONIGHT. SUSTAINED WINDS IN EXCESS OF 40 MPH WITH GUSTS UP TO 60 MPH NEAR THE IMMEDIATE SHORELINE OF SAGINAW BAY. THE SHORELINE OF LAKE HURON AND AREAS INLAND FROM THE WATERS WILL SEE SUSTAINED WINDS OF 30 MPH OR HIGHER. MIZ053-200800- /O.UPG.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/ /O.EXA.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/ SAGINAW- INCLUDING THE CITY OF...SAGINAW 717 PM EDT WED OCT 19 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * VERY STRONG NORTHEASTERLY WINDS WILL CONTINUE THIS EVENING IN THE SAGINAW AREA. SUSTAINED WINDS OF 40 MPH OR GREATER ARE EXPECTED...WITH GUSTS UP TO 60 MPH. * THE STRONGEST WINDS ARE EXPECTED IN CLOSER PROXIMITY TO SAGINAW BAY. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MIZ048-049-054-200800- /O.CON.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/ BAY-HURON-TUSCOLA- INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO 717 PM EDT WED OCT 19 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * VERY STRONG NORTHEASTERLY WINDS WILL CONTINUE IN THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER ARE EXPECTED...WITH GUSTS UP TO 60 MPH. * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE SHORELINE OF SAGINAW BAY. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MIZ047-055-200800- /O.CON.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/ MIDLAND-SANILAC- INCLUDING THE CITIES OF...MIDLAND...SANDUSKY 717 PM EDT WED OCT 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... HAZARDOUS WEATHER... * STRONG NORTHEASTERLY WINDS WILL CONTINUE THIS EVENING IN THE SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WIND GUSTS TO 45 MPH WILL ALSO BE POSSIBLE...ESPECIALLY FOR AREAS CLOSER TO THE SAGINAW BAY AND LAKE HURON. IMPACTS... * THE STRONG WINDS MAY CAUSE DAMAGE TO TREES AND SPORADIC POWER OUTAGES. * STRONG WINDS WILL EFFECT PORTIONS OF M 25 AND I 75 MAKING DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. * GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MR
196 WWUS73 KDTX 200234 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1034 PM EDT WED OCT 19 2011 ...POWERFUL LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG WINDS TO SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON TONIGHT... .A RAPIDLY STRENGTHENING AREA OF LOW PRESSURE WILL LIFT NORTHWARD TOWARD DETROIT OVERNIGHT. THIS WILL MAINTAIN STRONG NORTHEASTERLY WINDS OVER SAGINAW BAY THROUGHOUT THE NIGHT. THIS COMBINED WITH THE UNSTABLE CONDITIONS OVER SAGINAW BAY WILL BRING DAMAGING WIND POTENTIAL TO THE SAGINAW BAY REGION TONIGHT. SUSTAINED WINDS IN REACH IN EXCESS OF 40 MPH WITH GUSTS UP TO 60 MPH NEAR THE IMMEDIATE SHORELINE OF SAGINAW BAY. THE SHORELINE OF LAKE HURON AND AREAS INLAND FROM THE WATERS WILL SEE SUSTAINED WINDS OF 30 MPH OR HIGHER. MIZ048-049-053-054-200800- /O.CON.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/ BAY-HURON-SAGINAW-TUSCOLA- INCLUDING THE CITIES OF...BAY CITY...BAD AXE...SAGINAW...CARO 1034 PM EDT WED OCT 19 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... HAZARDOUS WEATHER... * VERY STRONG NORTHEASTERLY WINDS WILL PERSIST TONIGHT ACROSS THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER ARE EXPECTED...WITH GUSTS UP TO 60 MPH. * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE SHORELINE OF SAGINAW BAY. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL BE POSSIBLE. * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO SIGNIFICANT POWER OUTAGES. * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MIZ047-055-200800- /O.CON.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/ MIDLAND-SANILAC- INCLUDING THE CITIES OF...MIDLAND...SANDUSKY 1034 PM EDT WED OCT 19 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... HAZARDOUS WEATHER... * STRONG NORTHEASTERLY WINDS WILL CONTINUE TONIGHT IN THE SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED. WIND GUSTS TO 45 MPH WILL ALSO BE POSSIBLE...ESPECIALLY FOR AREAS CLOSER TO THE SAGINAW BAY AND LAKE HURON. IMPACTS... * THE STRONG WINDS MAY CAUSE DAMAGE TO TREES AND SPORADIC POWER OUTAGES. * STRONG WINDS WILL EFFECT PORTIONS OF M 25 AND I 75 MAKING DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. * GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
171 WWUS73 KDTX 200805 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 405 AM EDT THU OCT 20 2011 ...WINDS TO GRADUALLY DIMINISH DURING THE MORNING... .A POWERFUL LOW PRESSURE SYSTEM WILL WEAKEN DURING THE MORNING WHILE MOVING FROM THE WEST END OF LAKE ERIE THROUGH SOUTHERN ONTARIO. AS THIS OCCURS...WIND GUSTS WILL REMAIN STRONG FROM THE NORTHEAST OVER SAGINAW BAY...BUT NOT AS STRONG AS EARLIER IN THE NIGHT. WIND GUSTS AROUND 45 MPH WILL CONTINUE TO DIMINISH DURING THE MORNING AS THE WIND DIRECTION TURNS TOWARD THE NORTH AND AS THE SYSTEM CONTINUES TO EXIT SOUTHEAST MICHIGAN. MIZ048-049-053-054-201600- /O.CAN.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/ /O.NEW.KDTX.WI.Y.0007.111020T0805Z-111020T1600Z/ BAY-HURON-SAGINAW-TUSCOLA- INCLUDING THE CITIES OF...BAY CITY...BAD AXE...SAGINAW...CARO 405 AM EDT THU OCT 20 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * NORTHEASTERLY WINDS WILL PERSIST THROUGH THE MORNING HOURS WITH PEAK GUSTS AROUND 45 MPH. * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE SHORELINE OF SAGINAW BAY WITH SOME WEAKENING EXPECTED AFTER SUNRISE AS THE WIND DIRECTION TURNS TOWARD THE NORTH. IMPACTS... * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY REMAINS POSSIBLE DURING THE MORNING. * TRAVEL ALONG M 25 AND I 75 WILL BE MADE DIFFICULT BY THE GUSTY WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. USE EXTRA CAUTION. && $$ MIZ047-055-200915- /O.CAN.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/ MIDLAND-SANILAC- INCLUDING THE CITIES OF...MIDLAND...SANDUSKY 405 AM EDT THU OCT 20 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. HAZARDOUS WEATHER... * NORTHEASTERLY WINDS WILL PERSIST THROUGH THE MORNING HOURS WITH PEAK GUSTS NEAR 40 MPH. THE GUSTS WILL CONTINUE TO DIMINISH WITH TIME AS THE WIND DIRECTION TURNS TOWARD THE NORTH. IMPACTS... * WIND GUSTS EARLIER IN THE NIGHT REACHED 45 TO 50 MPH...BUT HAVE SINCE DIMINISHED TO LESS THAN 45 MPH...ALLOWING CANCELLATION OF THE WIND ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS DETROIT/PONTIAC OR VISIT WEATHER.GOV/DTX FOR MORE INFORMATION. && $$ BT
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at Oct 19, 4:02 AM EDT, 27 minutes earlier.
Area forecast discussion, Oct 19, 4:02 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
402 AM EDT WED OCT 19 2011
.SHORT TERM... TODAY
DEVELOPMENT OF A POWERFUL LOW PRESSURE SYSTEM IS WELL UNDERWAY OVER
THE TENNESSEE VALLEY DURING THE EARLY MORNING HOURS. THIS SYSTEM IS
EXPECTED TO DEEPEN CONSIDERABLY WHILE MOVING NORTHWARD TOWARD LOWER
MICHIGAN DURING THE DAY. THIS WILL RESULT IN STEADILY WORSENING
WEATHER CONDITIONS IN OUR AREA HIGHLIGHTED BY A HARSH COMBINATION OF
STRONG WINDS, RAIN, AND TEMPERATURES STRUGGLING INTO THE 50S.
THE LATEST SURFACE PRESSURE ANALYSIS MATCHES UP WELL WITH THE FIRST
6 TO 9 HOURS OF MODEL FORECASTS IF NOT A MILLIBAR OR TWO LOWER THAN
THE MODEL PACE OF DEEPENING. THERE IS ALSO A WELL-DEFINED AREA OF
PRESSURE FALLS OVER INDIANA AND OHIO THAT SUPPORTS THE NORTHWARD
DEVELOPMENT OF THE SYSTEM IN VARIOUS MODEL DEPICTIONS AND SUPPORTS
SOLUTIONS THAT PLACE THE LOW CENTER NEAR COLUMBUS, OHIO BY LATE
AFTERNOON. AS THE SYSTEM MOVES NORTHWARD AND DEEPENS, MOISTURE
TRANSPORT AND ISENTROPIC LIFT WILL STRONGLY INCREASE OVER SE
MICHIGAN. WHILE THERE IS NO DOUBT IT WILL RAIN, THE ONE ASPECT OF
THIS SYSTEM THAT IS NOT AS CLEAR IS THE QPF POTENTIAL. SO FAR,
OBSERVATIONS ARE RUNNING ABOUT 50 PERCENT UNDER THE NAM AND GFS
FORECASTS IN THE 6 TO 9 HOUR TIME PERIOD SINCE 00Z, MAINLY DUE TO
THE LACK OF ELEVATED CONVECTION BETWEEN THE UPPER LEVEL TROUGH AXIS
AND SURFACE LOW. FORCING WILL NO DOUBT INCREASE STRONGLY DURING THE
AFTERNOON AS MOISTURE TRANSPORT ACCELERATES AND ISENTROPIC LIFT
INTENSIFIES WITH THE SYSTEM DEEPENING. THE ELEVATED CONVECTIVE
POTENTIAL AND MODEL QPF ASPECT OF THE SYSTEM WILL JUST NEED SOME
MONITORING CLOSER TO REAL TIME TO FURTHER EVALUATE EXCESSIVE
RAINFALL POTENTIAL.
&&
.LONG TERM...TONIGHT THROUGH NEXT TUESDAY
THE LOW TO MIDLEVEL TROPOSPHERIC WARM FRONT WILL BE LIFTING INTO
SOUTHEASTERN MICHIGAN AT THE START OF THE PERIOD. CROSS SECTION
ANALYSIS SUGGESTS THE UVV RESPONSE WILL BE IN THE PROCESS OF
REORGANIZING TO THE SOUTH...POSSIBLY ALONG THE SOUTHERN WALL OF THE
TROWAL. WHAT IS MORE CERTAIN IS THE CENTROID OF ASCENT SHOULD MOVE
DOWN INTO THE LOWER COLUMN WHILE UNDERGOING THE SHIFT/WHICH CAN BE
IMPORTANT FOR RAINFALL RATES. THE DYNAMICAL FORCING OF STRONG
STREAMLINE CONFLUENCE AND FRONTOGENESIS WILL EFFECTIVELY SQUEEZE AN
INCREASINGLY MOISTURE LADEN/SATURATED AIRMASS FOR OCTOBER STANDARDS
(PWATS OF 1.1 INCHES) TO PROVIDE FOR HIGH PRECIPITATION AMOUNTS
TONIGHT. TRUE CONVECTIVE INSTABILITY REMAINS OUTSIDE OF THE CWA TO
THE EAST PER...PERUSAL OF THETA E STRUCTURES/SHOWALTERS AND MODEL
SOUNDINGS. ALSO...THE MOST TELLING FACT IS THERE IS LITTLE TO NO
STALLING OF FEATURES OVERNIGHT. THE WARM FRONT STRUCTURE WILL NOT
ONLY BE LIFTING NORTHWARD STEADILY OVERNIGHT...IT WILL TAKE ON THE
AN ARC FORM...ROTATING INTO A NORTH/SOUTH CONFIGURATION. THIS
SIGNIFIES THAT FORCING WILL BE ON THE MOVE TONIGHT. PREFER QPF
AMOUNTS THAT ARE OFF THE DETERMINISTIC SOLUTIONS...RANGING 12 HR QPF
AMOUNTS FROM .8 INCHES ACROSS THE SOUTH TO 1.3 INCHES IN THE M 59 TO
I 69 CORRIDORS.
THE MORE IMPORTANT FORECAST ISSUE FOR TONIGHT WILL BE THE STRONG
WINDS EXPECTED TO DEVELOP ON THE NORTHERN PERIPHERY OF THE SURFACE
LOW. LATEST FORECAST INFORMATION SUGGESTS THE SURFACE LOW WILL
DEEPEN TO APPROXIMATELY 988 MB IN NORTH CENTRAL OHIO AT 00Z THIS
EVENING. OBVIOUSLY WITH REGARDS TO MIXING HEIGHTS...THE TONIGHT
PERIOD WILL BE DURING THE DIURNAL MINIMUM. THUS...THIS IMPENDING
EVENT WILL BE PRIMARILY DRIVEN BY GRADIENT FLOW. 040 TO 050 FLOW
DIRECTION IS EXPECTED DOWN SAGINAW BAY WHICH BRINGS FETCH LENGTH AND
FUNNELING CONSIDERATIONS INTO PLAY. FLAT OUT IMPRESSIVE FORECASTED
WIND PROFILES FOR THE SAGINAW BAY REGION. WHILE LOOKING AT VERY
MODEST LAKE INDUCED EQUILIBRIUM HEIGHTS 3-4 KFT...PROGS POINT TO
GREATER THAN 55 KTS RESIDING AT THE EQL HEIGHTS. LOWEST SIGMA LEVELS
IN THE BUFKIT SOUNDINGS ARE SOLIDLY SHOWING WINDSPEEDS OF GREATER
THAN 40 KNOTS. WITH INCREASED CONFIDENCE THE SURFACE LOW WILL NOT
PULL ANY LAST SECOND TRICKS (CONSISTENT NWP CONSENSUS) AND THE
AFORMENTIONED INFORMATION SIGNALING A HIGH IMPACT EVENT FOR THE
SAGINAW BAY REGION...THE DECISION WAS MADE TO GO STRAIGHT TO A HIGH
WIND WARNING FOR THE SHORELINE COUNTIES OF SAGINAW BAY. TIMING OF
THIS HEADLINE WILL BE FROM 6PM 10/19 TO 4 AM 10/20. THE POTENTIAL
EXISTS FOR THE ISSUANCE OF ADDITIONAL WIND HEADLINES.
A PROGRESSIVE MOVEMENT OF THE TROWAL/OCCLUDED FRONT WILL BRING
DIFFERENTIALLY HIGHER PRECIPITATION CHANCES FOR THE NORTHERN CWA AND
CENTRAL LOWER MICHIGAN ON THURSDAY. LATEST THINKING IS THAT AN OLD
AND SHRINKING DRYSLOT MAY BECOME PRIMARILY POSITIONED OVER SOUTHERN
LOWER MICHIGAN FROM 12-18Z THURSDAY. ADDITIONAL RAINFALL AMOUNTS ON
THURSDAY MAY RANGE FROM .15 TO .30 INCHES.
A STRONG JET MAXIMUM WILL REMAIN ATTACHED TO THE EASTERN EDGE OF THE
CLOSED 500MB CIRCULATION. THIS WILL KEEP THE SYSTEM MOVING QUICKLY
TO THE NORTHEAST INSTEAD OF TRENDING INTO A CUTOFF SYSTEM.
PRECIPITATION WILL END FAIRLY QUICKLY THURSDAY NIGHT.
SURFACE RIDGE WILL MOVE INTO THE STATE FOR FRIDAY AND SATURDAY. ONLY
REAL ISSUE IS THAT TEMPERATURES FOR A GREATER PART OF THE CWA WILL
LIKELY DIP DOWN TOWARDS THE FREEZING MARK SATURDAY MORNING.
&&
.MARINE...
GALE AND STORM WARNINGS ARE IN EFFECT TODAY THROUGH TONIGHT FOR A
POWERFUL LOW PRESSURE SYSTEM DEVELOPING OVER THE TENNESSEE AND OHIO
VALLEYS TODAY. AS THE STORM DEEPENS, IT WILL MOVE TO A POSITION NEAR
COLUMBUS OHIO BY THIS EVENING. AS A RESULT, NORTHEAST WINDS WILL
QUICKLY INCREASE TO GALE FORCE TODAY OVER THE SOUTH HALF OF LAKE
HURON AND SAGINAW BAY, AND THEN INCREASE TO FREQUENT STORM FORCE
GUSTS OVER CENTRAL SECTIONS AS FAR NORTH AS PRESQUE ISLE BY THIS
EVENING THROUGH TONIGHT. LOW VISIBILITY IN HEAVY RAINFALL WILL ALSO
BE A CONCERN OVER ALL MARINE AREAS TODAY THROUGH TONIGHT. THE TRACK
OF THE SURFACE LOW ABOUT OVER WESTERN LAKE ERIE AND LAKE ST CLAIR IS
EXPECTED TO RESULT IN WINDS BELOW GALE FORCE IN THOSE AREAS. THE
STRONG WIND CONDITIONS WILL THEN IMPROVE THURSDAY NIGHT INTO FRIDAY
AS THIS LOW PRESSURE SYSTEM TRACKS INTO QUEBEC.
&&
.AVIATION...ISSUED 110 AM EDT WED OCT 19 2011
//DISCUSSION...
WEAK MOISTURE TRANSPORT EVOLVING NORTHWEST OF AN ORGANIZING LOW
PRESSURE SYSTEM WILL CONTINUE TO SLIDE ACROSS SOUTHEAST MICHIGAN
DURING THE EARLY MORNING. INTERMITTENT LIGHT RAIN WILL ALLOW
CONDITIONS TO FLUCTUATE BETWEEN VFR AND HIGH MVFR. RAINFALL WILL
INCREASE IN COVERAGE AND INTENSITY THROUGH THE LATTER HALF OF THE
MORNING AND INTO THE AFTERNOON AS THE LOW LIFTS NORTHWARD AND
STRENGTHENS. THIS WILL BRING BOTH CEILINGS AND VISIBILITY SOLIDLY
INTO LOWER MVFR/IFR. WINDS WILL INCREASE OUT OF THE NORTHEAST
THROUGH THE PERIOD WITH GUSTS OF 25 TO 30 KNOTS ATTAINABLE AT ALL
TERMINALS BY THE AFTERNOON...WITH THE POTENTIAL FOR LOCALIZED
HIGHER GUSTS AT MBS WITH WINDS COMING OFF SAGINAW BAY.
FOR DTW...NORTHEAST WINDS WILL INCREASE TO 15-20 KNOTS SUSTAINED
WEDNESDAY AFTERNOON.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE THAT CEILINGS WILL DROP BELOW 5000 FEET OVERNIGHT
AND REMAIN BELOW 5000 FEET THROUGH WEDNESDAY.
* HIGH CONFIDENCE THAT SUSTAINED NORTHEAST WINDS OF 15 TO 20 KNOTS
WILL GUST 25 TO 30 KNOTS FROM A 030-050 DIRECTION WEDNESDAY
AFTERNOON.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING...MIZ048-MIZ049-MIZ054...FROM 6 PM WEDNESDAY TO 4
AM THURSDAY.
LAKE HURON...
GALE WARNING...LHZ361...FROM 6 PM WEDNESDAY TO 10 AM THURSDAY.
STORM WARNING...LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ462...FROM 6
PM WEDNESDAY TO 4 AM THURSDAY.
GALE WARNING...LHZ421-LHZ422-LHZ441-LHZ462...FROM 8 AM WEDNESDAY TO
6 PM WEDNESDAY.
HIGH WIND WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO HARBOR
BEACH...FROM 6 PM WEDNESDAY TO 4 AM THURSDAY.
GALE WARNING...LHZ442-LHZ443-LHZ463-LHZ464...FROM 8 AM WEDNESDAY TO
4 AM THURSDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 4 AM THURSDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 4 AM THURSDAY.
&&
SHORT TERM...BT
LONG TERM....CB
MARINE.......BT
AVIATION.....MR
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Oct 18, 9:40 PM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 940 PM EDT TUE OCT 18 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191530- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 940 PM EDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG LOW PRESSURE SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND STRONG WINDS TO THE AREA TOMORROW INTO EARLY THURSDAY. HEAVY RAIN WILL BRING A THREAT OF SMALL STREAM FLOODING. AN INCREASED THREAT OF URBAN FLOODING IS ALSO POSSIBLE DUE TO THE FALLING LEAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ421-422-441>443-462>464-191530- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 940 PM EDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WARNING IS IN EFFECT WEDNESDAY THROUGH THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LHZ361>363-191530- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- 940 PM EDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM WATCH IS IN EFFECT WEDNESDAY THROUGH THURSDAY. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-191530- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 940 PM EDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ST CLAIR. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT AFTER MIDNIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY THROUGH WEDNESDAY NIGHT AS A SIGNIFICANT LOW PRESSURE SYSTEM IS FORECASTED TO LIFT INTO THE CENTRAL GREAT LAKES. PLEASE SEE THE LATEST MARINE FORECASTS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 9:52 PM EDT | Gale Warning | DTX | 42 hr | |
| Oct 19, 4:30 AM EDT | Storm Warning | DTX | 24 hr | |
| Oct 19, 11:02 AM EDT | Wind Advisory | DTX | Midland, Saginaw, Sanilac | 17 hr |
| Oct 19, 1:43 PM EDT | Lakeshore Flood Advisory | DTX | Bay | 20 hr |
Nearby
High Wind Warnings in Michigan, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.